# SDR DALA2021030501282

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 102,350 hours, 14,750 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

SHIP 198 L1 DOOR SLIDE ARM LIGHT IS INOPERATIVE. MAINTENANCE REPLACED SLIDE ARE LIGHT. SYSTEM OPERATION IS NORMAL. (LP 7389300)
